# SDR SWAA2016030749713

- Difficulty date: February 22, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 27,696 hours, 16,207 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC1196
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STATION 138.70 AT FWD SPAR LOWER CHORD, OTBD SIDE.  REPAIRED RIB IAW EA.
